# SDR UALA2009010500050

- Difficulty date: January 4, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 37,553 hours, 14,478 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OILY ODOR COMING FROM PACK 1, AFFECTING CABIN AIR QUALITY.  ACCOMPLISHED HIGH POWER RUN ON NR 1 AND NR 2 ENGINES, ISOLATING PACKS AND BLEEDS. NO OIL OR BURNING ODOR NOTICED. REPLACED RECIRCULATING FILTERS.
